RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 232, Number 6, Pages 1281–1284 (Mi dan40947)  

CYBERNETICS AND THE REGULATION THEORY

Conditions of parametric identifiability of controlled objects in closed automatic systems

B. N. Petrov, E. D. Teryaev, B. M. Shamrikov

Moscow Aviation Institute

Full text: PDF file (638 kB)

Bibliographic databases:
UDC: 62-50
Received: 14.10.1976

Citation: B. N. Petrov, E. D. Teryaev, B. M. Shamrikov, “Conditions of parametric identifiability of controlled objects in closed automatic systems”, Dokl. Akad. Nauk SSSR, 232:6 (1977), 1281–1284

Citation in format AMSBIB
\Bibitem{PetTerSha77}
\by B.~N.~Petrov, E.~D.~Teryaev, B.~M.~Shamrikov
\paper Conditions of parametric identifiability of controlled objects in closed automatic systems
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 232
\issue 6
\pages 1281--1284
\mathnet{http://mi.mathnet.ru/dan40947}
\zmath{https://zbmath.org/?q=an:0386.93014}


Linking options:
  • http://mi.mathnet.ru/eng/dan40947
  • http://mi.mathnet.ru/eng/dan/v232/i6/p1281

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020